# SDR C2XA10SH356

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 24,863 hours, 23,930 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK NR 1 ENGINE FWD LWR ENGINE YOKE CRACKED.  MAINTENANCE REMOVED AND REPLACED NR1 ENGINE FWD LWR ENGINE YOKE IAW EC5450-01028 REV ORIG.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
